Deligne, P.; Dimca, A.
Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 23 (1990) no. 4 , p. 645-656
Zbl 0743.14028 | MR 91m:14028 | 1 citation dans Numdam
doi : 10.24033/asens.1616
URL stable : http://www.numdam.org/item?id=ASENS_1990_4_23_4_645_0

Bibliographie

[1] J. Ax, Zeroes of polynomials over finite fields, Am. J. Math., 86, 1964, p. 255-261. MR 28 #3986 | Zbl 0121.02003

[2] A. Borel et F. Hirzebruch, Characteristic classes and homogeneous spaces I, Am. J. Math., 80, 1958, p. 458-538. MR 21 #1586 | Zbl 0097.36401

[3] R. Bott, Homogeneous vector bundles, Ann. Math., 66, 1957, p. 203-248. MR 19,681d | Zbl 0094.35701

[4] P. Deligne, Équations différentielles à points singuliers réguliers, Lect. Notes Math., 163, Springer, 1970. MR 54 #5232 | Zbl 0244.14004

[5] A. Dimca, Betti numbers of hypersurfaces and defects of linear systems, Duke Math. J., 60, 1990, p. 285-298. MR 91f:14041 | Zbl 0729.14017

[6] A. Dimca, Alexander polynomials for projective hypersurfaces, preprint MPI, 1989.

[7] Ph. Du Bois, Complexe de de Rham filtré d'une variété singulière, Bull. SMF, 109, 1981, p. 41-81. Numdam | MR 82j:14006 | Zbl 0465.14009

[8] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. IHES, 29, 1966, p. 95-103. Numdam | MR 33 #7343 | Zbl 0145.17602

[9] P. A. Griffiths, On the periods of certain rational integrals I, Ann. Math., 90, 3, 1969, p. 460-495. MR 41 #5357 | Zbl 0215.08103

[10] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., 79, 1 and 79, 2, 1964, p. 109-325. MR 33 #7333 | Zbl 0122.38603

[11] N. Katz, On a theorem of A x, Am. J. Math., 93, 2, 1971, p. 485-499. MR 44 #5297 | Zbl 0237.12012

[12] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. Math., 74, 1961, p. 329-387. MR 26 #265 | Zbl 0134.03501

[13] B. Mazur, Frobenius and the Hodge filtration, Ann. Math., 98, 1, 1973, p. 58-95. MR 48 #297 | Zbl 0261.14005

[14] D. Snow, Cohomology of twisted holomorphic forms on Grassmann manifolds and quadric hypersurfaces, Math. Ann., 276, 1986, p. 157-176. MR 87m:32066 | Zbl 0596.32016

[15] D. Snow, Vanishing theorems on compact hermitian symmetric spaces, Math. Z., 198, 1988, p. 1-20. MR 89g:32046 | Zbl 0631.32025

[SGA 7 (t. 2)] P. Deligne et N. Katz, Groupes de monodromie en géométrie algébrique, Lect. Notes Math., 340, Springer, 1973. MR 50 #7135 | Zbl 0258.00005